Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36336
標題: Maximum entropy analysis to the N policy M/G/1 queueing system with a removable server
作者: Wang, K.H.
王國雄
Chuang, S.L.
Pearn, W.L.
關鍵字: control;maximum entropy;Lagrange's method;M/G/1 queue;queuing-systems
Project: Applied Mathematical Modelling
期刊/報告no:: Applied Mathematical Modelling, Volume 26, Issue 12, Page(s) 1151-1162.
摘要: 
We study a single removable server in an M/G/1 queueing system operating under the N policy in steady-state. The server may be turned on at arrival epochs or off at departure epochs. Using the maximum entropy principle with several well-known constraint, we develop the approximate formulae for the probability distributions of the number of customers and the expected waiting time in the queue. We perform a comparative analysis between the approximate results with exact analytic results for three different service time distributions, exponential, 2-stage Erlang, and 2-stage hyper-exponential, The maximum entropy approximation approach is accurate enough for practical purposes. We demonstrate, through the maximum entropy principle results, that the N policy M/G/1 queueing system is sufficiently robust to the variations of service time distribution functions. (C) 2002 Elsevier Science Inc. All rights reserved.
URI: http://hdl.handle.net/11455/36336
ISSN: 0307-904X
DOI: 10.1016/s0307-904x(02)00056-2
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.